Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Am I Bi-Polar ... or is Lexapro causing symptoms Sabina

Posted by Temmie on October 12, 2003, at 17:16:12

In reply to Re: Am I Bi-Polar ... or is Lexapro causing symptoms Temmie, posted by Sabina on October 12, 2003, at 16:41:30

Thank you, Sabina. I can't wait to get this figured out (and hopefully, to one day feel "normal," whatever normal is).

One questions. What are SE's?

Temmie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Temmie thread:268695
URL: http://www.dr-bob.org/babble/20031010/msgs/268728.html